# SDR TSAA0479019

- Difficulty date: January 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 224 - LIH-HNL - LOW OIL PRESSURE ILGHT ON NR 1 ENGINE ILLUMINATED.  OIL PRESSURE DROPPED TO 20 PSI.  FOLLOWED QRH AND SHUTDOWN THE NR 1 ENGINE.  DECLARED EMERGENCY AND HAD UNEVENTFUL LANDING.  REMOVED AND REPLACED THE NR 1 ENGINE PER FORMS M-211 THROUGH M-215.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
